Tokyo Journal of Mathematics

On Unimodal Linear Transformations and Chaos II

Shunji ITO, Hitoshi NAKADA, and Shigeru TANAKA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 02, Number 2 (1979), 241-259.

Dates
First available in Project Euclid: 2 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270216321

Digital Object Identifier
doi:10.3836/tjm/1270216321

Mathematical Reviews number (MathSciNet)
MR560266

Zentralblatt MATH identifier
0461.28017

Citation

ITO, Shunji; TANAKA, Shigeru; NAKADA, Hitoshi. On Unimodal Linear Transformations and Chaos II. Tokyo J. Math. 02 (1979), no. 2, 241--259. doi:10.3836/tjm/1270216321. https://projecteuclid.org/euclid.tjm/1270216321


Export citation